# SDR UPS08651683

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Engine: Ge CF680C2*
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 1601425
- Part serial: OEYR0281
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - FUEL LEAK ON LT ENG, LT ENG SHUT DOWN AS PER CHECKLIST.  REPLACED FUEL/OIL HEAT EXCHANGER PER MM 79-21-01-4.  PERFORMED ENG RUN CHECK 40 MIN INCLUDE HI PWR PER MM 71-00-00 AND NO FUEL LEAK NOTED.  ACCOMPLISHED WINDMILLING INSP PER MM 72-00-00-6.  A/C OK FOR SERVICE.
